Spontaneous pulmonary hemorrhage after thrombolytic therapy for acute myocardial infarction.
Аннотация
We report a case of 63-year-old man who developed massive pulmonary hemorrhage following intravenous streptokinase for acute myocardial infarction. Pulmonary hemorrhage was diagnosed by the triad of hemoptysis, a drop in hematocrit, and a new unilateral infiltrate on chest radiograph. This diagnosis was confirmed by autopsy findings. Pulmonary hemorrhage has rarely been reported following thrombolytic therapy. We believe that pulmonary hemorrhage is a rare but a potentially life-threatening complication of thrombolytic therapy and should be considered in the differential diagnosis of pulmonary infiltrates or falling hemoglobin after thrombolytic therapy for acute myocardial infarction with no obvious site of bleeding.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.